Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 103, Number 1
HTML articles powered by AMS MathViewer

Scalar-reflexive rings
Don Hadwin and Jeanne Wald Kerr PDF
Proc. Amer. Math. Soc. 103 (1988), 1-8
On continued fractions of given period
Christian Friesen PDF
Proc. Amer. Math. Soc. 103 (1988), 9-14
Embedding of $U_ \omega$-groups in $D_ \omega$-groups
Charles Cassidy PDF
Proc. Amer. Math. Soc. 103 (1988), 15-20
Faithful abelian groups of infinite rank
Ulrich Albrecht PDF
Proc. Amer. Math. Soc. 103 (1988), 21-26
The Schur subgroup of the Brauer group of cyclotomic rings of integers
C. Riehm PDF
Proc. Amer. Math. Soc. 103 (1988), 27-30
On the number of components of a graph related to character degrees
O. Manz, R. Staszewski and W. Willems PDF
Proc. Amer. Math. Soc. 103 (1988), 31-37
Algebraic monoids whose nonunits are products of idempotents
Mohan S. Putcha PDF
Proc. Amer. Math. Soc. 103 (1988), 38-40
Algebraic cycles and intersection homology
Shoji Yokura PDF
Proc. Amer. Math. Soc. 103 (1988), 41-45
The middle annihilator conjecture for embeddable rings
C. Dean PDF
Proc. Amer. Math. Soc. 103 (1988), 46-48
Matrix representations of Artin groups
Craig C. Squier PDF
Proc. Amer. Math. Soc. 103 (1988), 49-53
Class groups of rank one semisimple monoids
Lex E. Renner PDF
Proc. Amer. Math. Soc. 103 (1988), 54-58
Existence of generalized homoclinic orbits for one parameter families of flows
Konstantin Mischaikow PDF
Proc. Amer. Math. Soc. 103 (1988), 59-68
The spaces $H^ p(B_ n), \;0<p<1,$ and $B_ {pq}(B_ n),\;0<p<q<1,$ are not locally convex
Ji Huai Shi PDF
Proc. Amer. Math. Soc. 103 (1988), 69-74
Chain-preserving diffeomorphisms and CR equivalence
Jih Hsin Chêng PDF
Proc. Amer. Math. Soc. 103 (1988), 75-80
Plurisubharmonic functions outside compact sets
Urban Cegrell PDF
Proc. Amer. Math. Soc. 103 (1988), 81-84
The Fenchel-Moreau theorem for set functions
Hang-Chin Lai and Lai-Jui Lin PDF
Proc. Amer. Math. Soc. 103 (1988), 85-90
Two mixed Hadamard type generalizations of Heinz inequality
Takayuki Furuta PDF
Proc. Amer. Math. Soc. 103 (1988), 91-96
Representation theory of $\textrm {U}_ 1(H)$
Robert P. Boyer PDF
Proc. Amer. Math. Soc. 103 (1988), 97-104
Small systems convergence and metrizability
Roy A. Johnson, Jerzy Niewiarowski and Tadeusz Świątkowski PDF
Proc. Amer. Math. Soc. 103 (1988), 105-112
Strong unicity of best approximations in $L_ \infty (S,\Sigma ,\mu )$
Ryszard Smarzewski PDF
Proc. Amer. Math. Soc. 103 (1988), 113-116
On semiregular points of the Martin boundary
Aurel Cornea and Peter A. Loeb PDF
Proc. Amer. Math. Soc. 103 (1988), 117-124
Complex interpolating polynomials
A. K. Varma PDF
Proc. Amer. Math. Soc. 103 (1988), 125-130
Weak-star generators of $Z^ n,\;n\geq 1,$ and transitive operator algebras
Mohamad A. Ansari PDF
Proc. Amer. Math. Soc. 103 (1988), 131-136
More on the differentiability of convex functions
Maria Elena Verona PDF
Proc. Amer. Math. Soc. 103 (1988), 137-140
Approximation by operators with fixed nullity
Richard Bouldin PDF
Proc. Amer. Math. Soc. 103 (1988), 141-144
The validity of Beurling theorems in polydiscs
V. Mandrekar PDF
Proc. Amer. Math. Soc. 103 (1988), 145-148
Solutions with compact support of the porous medium equation in arbitrary dimensions
Michiaki Watanabe PDF
Proc. Amer. Math. Soc. 103 (1988), 149-152
A characterization of nonlinear semigroups with smoothing effect
Michiaki Watanabe PDF
Proc. Amer. Math. Soc. 103 (1988), 153-159
A Runge theorem for harmonic functions on closed subsets of Riemann surfaces
Thomas Bagby PDF
Proc. Amer. Math. Soc. 103 (1988), 160-164
Weighted norm inequalities for Bochner-Riesz spherical summation multipliers
Kenneth F. Andersen PDF
Proc. Amer. Math. Soc. 103 (1988), 165-171
Integral inequalities of Hardy and Poincaré type
Harold P. Boas and Emil J. Straube PDF
Proc. Amer. Math. Soc. 103 (1988), 172-176
Martin boundaries of Denjoy domains
Shigeo Segawa PDF
Proc. Amer. Math. Soc. 103 (1988), 177-183
Degrees of constant-to-one factor maps
Paul Trow PDF
Proc. Amer. Math. Soc. 103 (1988), 184-188
On blow up of solutions of nonlinear evolution equations
Philip Korman PDF
Proc. Amer. Math. Soc. 103 (1988), 189-197
On the Marchaud-type inequality
Z. Ditzian PDF
Proc. Amer. Math. Soc. 103 (1988), 198-202
The density of extreme points in complex polynomial approximation
András Kroó and E. B. Saff PDF
Proc. Amer. Math. Soc. 103 (1988), 203-209
Total paracompactness and Banach spaces
Francisco Gallego Lupiañez PDF
Proc. Amer. Math. Soc. 103 (1988), 210-214
The operator $id/dx,$ on $C[0,1],$ is $C^ 1$-scalar
Ralph deLaubenfels PDF
Proc. Amer. Math. Soc. 103 (1988), 215-221
Point singularities and conformal metrics on Riemann surfaces
Robert C. McOwen PDF
Proc. Amer. Math. Soc. 103 (1988), 222-224
The Franklin system as Schauder basis for $L^ p_ \mu [0,1]$
Robert E. Zink PDF
Proc. Amer. Math. Soc. 103 (1988), 225-233
Cesàro convergence of martingale difference sequences and the Banach-Saks and Szlenk theorems
Francisco J. Freniche PDF
Proc. Amer. Math. Soc. 103 (1988), 234-236
The Faber transform and analytic continuation
Elgin Johnston PDF
Proc. Amer. Math. Soc. 103 (1988), 237-243
An application of Banach limits
Z. U. Ahmad and Mursaleen PDF
Proc. Amer. Math. Soc. 103 (1988), 244-246
An asymptotic fixed point theorem for a locally convex space
T. A. Burton and D. P. Dwiggins PDF
Proc. Amer. Math. Soc. 103 (1988), 247-251
Polynomially moving ergodic averages
Mark Schwartz PDF
Proc. Amer. Math. Soc. 103 (1988), 252-254
Homogeneous polynomials on the ball of $\textbf {C}^ 2$
Josip Globevnik PDF
Proc. Amer. Math. Soc. 103 (1988), 255-259
Weak $(1,1)$ boundedness of singular integrals with nonsmooth kernel
Steve Hofmann PDF
Proc. Amer. Math. Soc. 103 (1988), 260-264
Horizontal holomorphic curves in $\textrm {Sp}(n)$-flag manifolds
Kichoon Yang PDF
Proc. Amer. Math. Soc. 103 (1988), 265-273
The logically simplest form of the infinity axiom
Franco Parlamento and Alberto Policriti PDF
Proc. Amer. Math. Soc. 103 (1988), 274-276
The cardinality of reduced power set algebras
Alan D. Taylor PDF
Proc. Amer. Math. Soc. 103 (1988), 277-280
Two theorems on truth table degrees
R. G. Downey PDF
Proc. Amer. Math. Soc. 103 (1988), 281-287
A proportionality principle for partitioning problems
Theodore P. Hill PDF
Proc. Amer. Math. Soc. 103 (1988), 288-293
Spaces every quotient of which is metrizable
A. J. Jayanthan and V. Kannan PDF
Proc. Amer. Math. Soc. 103 (1988), 294-298
Finite-dimensional complement theorems: examples and results
R. B. Sher and G. A. Venema PDF
Proc. Amer. Math. Soc. 103 (1988), 299-306
More nondevelopable spaces in $\textrm {MOBI}$
J. Chaber PDF
Proc. Amer. Math. Soc. 103 (1988), 307-313
Random trees in random graphs
E. A. Bender and N. C. Wormald PDF
Proc. Amer. Math. Soc. 103 (1988), 314-320
Enumerating $2$-cell imbeddings of connected graphs
Bruce P. Mull, Robert G. Rieper and Arthur T. White PDF
Proc. Amer. Math. Soc. 103 (1988), 321-330
On Gauss’s first proof of the fundamental theorem of algebra
S. M. Gersten and John R. Stallings PDF
Proc. Amer. Math. Soc. 103 (1988), 331-332
Fixed points of automorphisms of finitely generated free groups
Simon Thomas PDF
Proc. Amer. Math. Soc. 103 (1988), 333
Correction to: “The singular cohomology of the inverse limit of a Postnikov tower is representable” [Proc. Amer. Math. Soc. 98 (1986), no. 4, 649–654; MR0861769 (87m:55024)]
Jerzy Dydak and Ross Geoghegan PDF
Proc. Amer. Math. Soc. 103 (1988), 334